Commentarii Mathematici Helvetici

, Volume 34, Issue 1, pp 305–312 | Cite as

Local triviality of the restriction map for embeddings

  • Richard S. Palais
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. W. Hirsch,Immersions of Manifolds, Trans. Amer. Math. Soc., Vol. 93 (1959) pp. 242–276.CrossRefMathSciNetGoogle Scholar
  2. 2.
    R. S. Palais,Natural operations on differential forms. Trans. Amer. Math. Soc., Vol. 92 (1959) pp. 125–141.CrossRefMathSciNetGoogle Scholar

Copyright information

© Birkhäuser Verlag 1960

Authors and Affiliations

  • Richard S. Palais
    • 1
  1. 1.The Institute for Advanced StudyPrincetonUSA

Personalised recommendations